All NEW members, your first discussion needs to go through a moderator's approval process before it can be published. Please dont create duplicate discussions.
leg pain after cortisone injection
I had an epidural cortisone injection May 20, 2008. My pain increased dramatically. The Doc said it would go away. It has not. I just had an EMG (by another doctor) that showed acute(new) nerve damage.
What did the first Doctor do? He must have damaged the nerve. I'm on 300mg of Lyrica and sleeping a lot. I am working about half time and pretty D**n depressed.
The MRI fter the injection doesn't show anything unusual. I trusted this doctor and now my whole life has changed. I know nerves heal, but slowly.
Any advise or words of comfort? Please no horror stories.
I so regret getting the injection. I really didn't need it but the doc said it would speed up the physical therapy and it was no big deal. Now I'm in constant pain, where I was in very small discomfort before.